# SDR AALA201504209022

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 33,969 hours, 25,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ROW 10 RED EMERGENCY LIGHT & COVER ARE NOT IN PLACE.  REPLACED THE LAMP & REPLACED RED LENS COVER AT LT ROW 10.
